# SDR SWAA2017100616949

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 55,381 hours, 32,112 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005640
- Part serial: 6625
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 WINDOW RT SIDE LOWER RIGHT CORNER ARCED.  R&R R2 WINDOW HEAT CONTROLLER PER MT.
